# SDR AALA201904309027

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 52,631 hours, 27,030 cycles
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part serial: FC606
- Condition: Unreliable
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS PUSHED UP POWER FOR T/O, #2 RT ENGINE HAS NO EPR MOVEMENT, NO N1 MOVEMENT, VERY LITTLE N2, EGT 470  AND INCREASED W/ PUSH UP. ACCOMPLISHED MCM 71-91-08 SLOW ACCELERATION TROUBLESHOOTING CARD AND FOUND R/H ENGINE FUEL CONTROL AT FAULT. REMOVED AND REPLACED IAW CARD 73-91-99 , 71-91-17 AND 71-91-73 ALL CHECKS GOOD. ALSO ACCOMPLISHED CARD 72-93-11 BLEED VALVES LUBE AS PRECAUTIONARY. OK FOR SERVICE.
